Volume 120, Issue 3 – November 1984

Valuations, trees, and degenerations of hyperbolic structures. I

Pages 401-476 by John W. Morgan, Peter B. Shalen

Generalized Hua operators and parabolic subgroups

Pages 477-495 by Kenneth D. Johnson

A criterion for Jacobi varieties

Pages 497-504 by Gerald E. Welters

On the growth and coefficients of analytic functions

Pages 505-516 by José L. Fernándex

A strong non-immersion theorem for real projective spaces

Pages 517-528 by Donald M. Davis

Boundary invariants of pseudoconvex domains

Pages 529-586 by David Catlin